| Model Number |
OTV-S300 |
| Medical Device Problem Code |
Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/30/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported, the video system center had error e105.The issue occurred during maintenance.There were no reports of patient harm.
Additional Manufacturer Narrative
This report is supplemented to provide additional information based on the approved final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.The device was returned for inspection, and the reportable malfunction was confirmed.Based on the results of the investigation, the definitive root cause of the reported issue could not be determined.Olympus will continue to monitor field performance for this device.